MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA DATA MANAGER

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA DATA MANAGER
Model Number ATELLICA DATA MANAGER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of united states (ous) customer reported an unapparent delay with troponin and human chorionic gonadotropin patient results with an atellica sample handler prime instrument.The customer contacted the siemens customer care center (ccc) and a siemens remote services was able to speak with the customer.Siemens is investigating the issue.
 
Event or Problem Description
A customer reported that an unapparent delay occurred with three troponin and one human chorionic gonadotropin patient results with an atellica sample handler prime instrument.The customer found the samples were not processed.The customer confirmed that there was no impact to patient care due to the delay.There were no known reports of patient intervention or adverse health consequence due to this event.
 
Additional Manufacturer Narrative
Correction (22-nov-2023): this report was filed under the incorrect fda reporting number.A separate report was sent under mdr 2432235-2023-00307 to capture the same event but with the correct reporting number.

Brand Name
ATELLICA DATA MANAGER
Common Device Name
ATELLICA DATA MANAGER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD
62 flanders bartley rd
registration #: 2247117
flanders 07836
Manufacturer Contact
eric so
511 benedict ave.
tarrytown, NY 10591
2012144764
MDR Report Key18191607
Report Number2247117-2023-00005
Device Sequence Number17913183
Product Code JQP
UDI-Device Identifier00630414002439
UDI-Public00630414002439
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA DATA MANAGER
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown